# SDR 2007UALA02677

- Difficulty date: July 17, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 31,342 hours, 11,726 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Broken
- Location: O2 Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S O2 MASK WEB WILL NOT INFLATE INNER HOSE BROKEN.  INNER HOSE BROKEN ON CAPTAINS O2 MASK.   REPLACED MASK ASSY.
